MathSciNet Relay Station
MathSciNet bibliographic data
MR94541 (20 #1055) 35.00
Oleĭnik, O. A. Discontinuous solutions of non-linear differential equations. (Russian) Uspehi Mat. Nauk (N.S.) 12 1957 no. 3(75), 3–73.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement